MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HOLDER LEG; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. HOLDER LEG; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 012310
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mechanism of the leg holder got loose.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.

Brand Name
HOLDER LEG
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10643175
Report Number1219602-2020-01529
Device Sequence Number19466864
Product Code FWZ
UDI-Device Identifier03596010024527
UDI-Public03596010024527
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number012310
Device Catalogue Number012310
Device Lot Number50779373
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1